US LHC Network Working Group

Report of Contributions

US LHC Network ... / Report of Contributions

Welcome

Contribution ID: 1 Type: not specified

Welcome

Presenter: Mr PETRAVICK, Don

Contribution ID: 2 Type: not specified

Roadmap and Outlook

Presenter: NEWMAN, Harvey

Contribution ID: 3 Type: not specified

US LHCNet in 2006 to 2010

Monday, 23 October 2006 11:10 (30 minutes)

Presenter: RAVOT, Sylvain (Caltech)

ESnet4

Contribution ID: 4 Type: **not specified**

ESnet4

Monday, 23 October 2006 13:00 (20 minutes)

With focus on capabilities supporting LHC physics.

Presenter: JOHNSTON, Bill (ESnet)

Contribution ID: 5 Type: **not specified**

Internet2 NewNet

Monday, 23 October 2006 11:40 (20 minutes)

With focus on capabilities supporting LHC physics.

Presenter: SUMMERHILL, Rick (Internet2)

Contribution ID: 6 Type: **not specified**

Monitoring Panel

Monday, 23 October 2006 17:10 (30 minutes)

Panel and discussion of monitoring and diagnosis in LHC context.

Presenters: LEGRAND, Iosif (Caltech); METZGER, Joe; DEMAR, Phil; MCKEE, Shawn; RAVOT, Sylvain

Contribution ID: 10 Type: not specified

Welcome & Overview

Monday, 23 October 2006 08:30 (10 minutes)

Presenter: PETRAVICK, Don (Fermilab)

Contribution ID: 11 Type: not specified

Atlas computing model & requirements

Monday, 23 October 2006 15:20 (30 minutes)

Presenter: SHANK, Jim

Contribution ID: 12 Type: not specified

CMS computing model & requirements

Monday, 23 October 2006 15:50 (30 minutes)

Presenter: FISK, Ian (Fermilab)

Contribution ID: 13 Type: not specified

US LHCNet roadmap & outlook

Monday, 23 October 2006 08:40 (30 minutes)

Presenter: NEWMAN, Harvey (Caltech)

Contribution ID: 14 Type: not specified

US DOE funding and management model

Monday, 23 October 2006 09:10 (30 minutes)

DOE funding and managment, and AUP basis for US LHCnet.

Presenter: TULL, Craig (DOE)

Contribution ID: 15 Type: not specified

CERN roles in T0-T1-T2 networking

Monday, 23 October 2006 09:40 (30 minutes)

Presenter: FOSTER, David (CERN)

Contribution ID: 16 Type: not specified

CSA06 experience

Experience with CMS data transfers in CSA06 and previous trials.

Presenter: BAKKEN, Jon (Fermilab)

Contribution ID: 17 Type: not specified

Atlas data transfer experience

Presenter: YU, Dantong (Brookhaven)

Contribution ID: 18 Type: not specified

System factors affecting throughput

Monday, 23 October 2006 16:40 (30 minutes)

Analysis of throughput; OS and host factors that affect data transfers.

Presenter: CRAWFORD, Matt (Fermilab)

Contribution ID: 19 Type: not specified

GEANT2's role in LHC

Contribution ID: 20 Type: not specified

CA*Net4

Monday, 23 October 2006 13:40 (20 minutes)

With focus on capabilities supporting LHC physics.

Presenter: TAM, Thomas (CANARIE)

Contribution ID: 21 Type: not specified

IRNC

Monday, 23 October 2006 14:00 (20 minutes)

With focus on capabilities supporting LHC physics.

Presenter: MAMBRETTI, Joe

Contribution ID: 23 Type: not specified

SURFnet and NetherLight

Tuesday, 24 October 2006 08:30 (20 minutes)

Presenters: PEETERS, Bram; BOS, Erik-Jan (SURFnet)

Contribution ID: 24 Type: not specified

Network troubleshooting in global LHC computing

Monday, 23 October 2006 10:50 (20 minutes)

Presenter: DEMAR, Phil (Fermilab)

Discussion: T2 to T1 networking possibilities across the Atlantic

Discussion: T2 to T1 networking p...

Explore means and options of linking T2 centers to T1 centers across the Atlantic - in both direcitons.

Contribution ID: 26 Type: not specified

Current transatlantic T2-T1 networking (North American view)

Current T2-T1 connectivity uses ESnet, Internet2, or CA*Net4 to cross the ocean. What are the capacities and capabilities?

Presenters: JOHNSTON, Bill; TAFIROUT, Reda (TRIUMF); SUMMERHILL, Rick (Internet2)

Contribution ID: 27 Type: not specified

Circuit-Oriented Standards-Based Protocols

Introduction to GFP, VCAT, LCAS, GMPLS.

Contribution ID: 28 Type: not specified

End-to-End circuit issues

Configuration and use of VLANs and MPLS tunnels.

Contribution ID: 29 Type: not specified

Experiments' Network Issues

Tuesday, 24 October 2006 10:30 (40 minutes)

Experiments give their impressions and feedback, indicating areas where they feel more work is needed.

Presenters: FISK, Ian (Fermilab); SHANK, Jim

Contribution ID: 30 Type: not specified

Discussion Wrapup and Conclusions

Tuesday, 24 October 2006 16:40 (45 minutes)

What are the gaps in the way of meeting all the experimental needs among T0, T1, and T2?

Can we form a coherent provisioning model for T1-T2 data access? What resources will be keys to the hard parts?

And what do we need to do for T3 connectivity?

Presenters: NEWMAN, Harvey (Caltech); SHELDON, Paul (Vanderbilt University)

Contribution ID: 31 Type: not specified

Working session on next steps and priorities (cont.)

What are the gaps in the way of meeting all the experimental needs among T0, T1, and T2?

Can we form a coherent provisioning model for T1-T2 data access?

What resources will be keys to the hard parts?

And what do we need to do for T3 connectivity?

Presenter: NEWMAN, Harvey (Caltech)

Contribution ID: 32 Type: not specified

US LHCNet Milestones

Tuesday, 24 October 2006 08:50 (45 minutes)

Presenters: NEWMAN, Harvey (Caltech); RAVOT, Sylvain (Caltech)

Contribution ID: 33 Type: not specified

Backbone Network Issues

Tuesday, 24 October 2006 13:40 (45 minutes)

Presenters: METZGER, Joe (ESnet); SUMMERHILL, Rick (Internet2)

Contribution ID: 34 Type: not specified

Tier1 Network Issues

Tuesday, 24 October 2006 11:10 (45 minutes)

Presenters: PETRAVICK, Don (Fermilab); BRADLEY, Scott (Brookhaven NL)

Contribution ID: 35 Type: not specified

US-Europe Connections

Tuesday, 24 October 2006 09:35 (40 minutes)

Presenter: FOSTER, David (CERN)

Contribution ID: 36 Type: not specified

Tier-2 & Tier-3 Network Issues

Tuesday, 24 October 2006 13:00 (40 minutes)

Presenters: FISK, Ian (Fermilab); MCKEE, Shawn (Univ. of Michigan)

Contribution ID: 37 Type: not specified

Introduction to GFP, VAT, LCAS, and GMPLS

Tuesday, 24 October 2006 14:25 (30 minutes)

Presenter: SUMMERHILL, Rick (Internet2)

Contribution ID: 38 Type: not specified

End-to-end Circuit Issues

Tuesday, 24 October 2006 14:55 (45 minutes)

Presenters: JOHNSTON, Bill (ESnet); YU, Dantong (Brookhaven NL)

Contribution ID: 39 Type: not specified

US LHCNet AUP

Tuesday, 24 October 2006 15:55 (45 minutes)

 $\textbf{Presenters:} \quad \text{TULL, Craig (DOE); DEMAR, Phil} \\$

Contribution ID: 40 Type: not specified

Tier1 Networking - Fermilab

Monday, 23 October 2006 10:10 (20 minutes)

Presenter: PETRAVICK, Don (Fermilab)

Contribution ID: 41 Type: not specified

Tier1 Networking - Brookhaven

Monday, 23 October 2006 14:20 (20 minutes)

Presenter: BIGROW, John (Brookhaven NL)

Contribution ID: 42 Type: not specified

Tier1 Networking - Triumf

Monday, 23 October 2006 14:40 (20 minutes)

Presenter: GABLE, Ian (HEPNET/Canada)

Contribution ID: 43 Type: not specified

Tier-3 Connections over Internet2

Monday, 23 October 2006 16:20 (20 minutes)

Presenter: CARLSON, Rich

Contribution ID: 44 Type: **not specified**

National Lambda Rail

Monday, 23 October 2006 13:20 (20 minutes)

Presenter: WEST, Tom (NLR)

Contribution ID: 45 Type: not specified

Circuit-Oriented Services or High Throughput Data Transfer Applications (optional)

Tuesday, 24 October 2006 17:25 (1h 15m)

Presenters: GUOK, Chin (ESnet); Mr YU, Dantong (Brookhaven); LEGRAND, Iosif (Caltech); CRAW-FORD, Matt (Fermilab); MCKEE, Shawn (Univ. of Michigan)

Contribution ID: 46

Type: not specified

Recent experience with PCI-X 2.0 and PCI-E network interfaces and emerging server systems

Monday, 23 October 2006 17:40 (15 minutes)

Presenter: XIA, Yang (Caltech)